# SDR MYWA100106

- Difficulty date: September 5, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 24,644 hours, 23,885 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: ACFT HAS DEAD BATTERY UNABLE TO SWITCH TO GEN ON ENG START OR START APU.
